Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 198, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 1:20 PM CDT for 11 counties in Oklahoma. It was in force for 55 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 1:20 PM CDT (18:20 UTC)
- Expired
- Jul 14, 2016, 2:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 90.0 mph
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Pittsburg County, OK, Sequoyah County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 1:20 PM CDT | TSTM WND DMG | 4 Ne Muskogee, OK | TREES WERE BLOWN DOWN AT MUSKOGEE COUNTRY CLUB |
| Jul 14, 1:21 PM CDT | TSTM WND DMG | 2 S Chouteau, OK | TREES BLOWN DOWN SOUTH OF CHOUTEAU |
| Jul 14, 1:30 PM CDT | TSTM WND DMG | 1 N Sequoyah State Park, OK | NUMEROUS TREES WERE BLOWN DOWN AND BUILDINGS WERE DAMAGED AT THE PARK. CAMPGROUNDS AROUND FORT GIBSON LAKE HAD CONSIDERABLE TREE DAMAGE. |
| Jul 14, 1:30 PM CDT | TSTM WND DMG | 3 N Muskogee, OK | TRACTOR TRAILER BLOWN OVER |
| Jul 14, 1:34 PM CDT | TSTM WND DMG | Mazie, OK | ROOF BLOWN OFF BUILDING WEST OF MAIZE ON US-69. |
| Jul 14, 1:43 PM CDT | TSTM WND DMG | Henryetta, OK | TREE LIMBS AND BRANCHES DOWN IN HENRYETTA. |
| Jul 14, 1:46 PM CDT | TSTM WND DMG | Eufaula, OK | POWER LINES DOWN...TREE DAMAGE...ROOF DAMAGE. REPORTS RECEIVED VIA SOCIAL MEDIA. TIME ESTIMATED. |
| Jul 14, 1:46 PM CDT | TSTM WND GST 72 | Eufaula, OK | |
| Jul 14, 1:50 PM CDT | TSTM WND GST 70 | Tahlequah, OK | |
| Jul 14, 1:57 PM CDT | TSTM WND DMG | Tahlequah, OK | TREE DOWN ON HOUSE |
| Jul 14, 1:59 PM CDT | TSTM WND DMG | Tahlequah, OK | TREE DOWN ON CAR |
| Jul 14, 2:05 PM CDT | TSTM WND GST 60 | 3 Wsw Webbers Falls, OK | ESTIMATED 60 MPH THUNDERSTORM WIND GUSTS |
| Jul 14, 2:15 PM CDT | TSTM WND GST 63 | Tahlequah, OK | MEASURED AT THE TAHLEQUAH MUNICIPAL AIRPORT. |
| Jul 14, 2:20 PM CDT | TSTM WND GST 60 | Cookson, OK | ESTIMATED BY A SPOTTER. RELAYED BY MEDIA. |
| Jul 14, 2:23 PM CDT | TSTM WND DMG | Sallisaw, OK | ROOF OFF BUSINESS. RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:38 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1508 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
221
WUUS54 KTSA 141820
SVRTSA
OKC001-021-041-061-091-097-101-111-121-135-145-141915-
/O.NEW.KTSA.SV.W.0198.160714T1820Z-160714T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
120 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHERN DELAWARE COUNTY IN NORTHEASTERN OKLAHOMA...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
EASTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
CENTRAL HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 215 PM CDT
* AT 118 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SPORTSMEN ACRES COMMUNITY TO NEAR WAGONER TO 5
MILES NORTH OF OKTAHA TO DEWAR...MOVING EAST AT 45 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...90 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...YOU ARE IN A LIFE-THREATENING SITUATION. FLYING DEBRIS
MAY BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE
HOMES WILL BE HEAVILY DAMAGED OR DESTROYED. HOMES AND
BUSINESSES WILL HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE.
EXPECT EXTENSIVE TREE DAMAGE AND POWER OUTAGES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... TAHLEQUAH...
SALLISAW... WAGONER...
STILWELL... EUFAULA...
STIGLER... PRYOR CREEK...
HENRYETTA... FORT GIBSON...
CHECOTAH... CHOUTEAU...
WARNER... WESTVILLE...
VIAN... LOCUST GROVE...
SALINA... QUINTON...
GORE... DEWAR...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 233 AND
311.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE POTENTIALLY
PRODUCING WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS! THIS IS AN EXTREMELY DANGEROUS
SITUATION WITH TORNADO LIKE WIND SPEEDS EXPECTED. MOBILE HOMES AND
HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS
MAGNITUDE AND MAY BE OVERTURNED. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS HAVE
THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY
DAMAGE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3628 9461 3580 9453 3547 9464 3503 9545
3536 9598 3538 9598 3538 9601 3542 9608
3566 9557 3596 9541 3629 9532
TIME...MOT...LOC 1818Z 282DEG 41KT 3621 9527 3595 9534 3565 9550 3545
9594
HAIL...1.00IN
WIND...90MPH
$$
LACY1 follow-up statement
269
WWUS54 KTSA 141839
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 PM CDT THU JUL 14 2016
OKC001-021-041-061-091-097-101-111-121-135-145-141915-
/O.CON.KTSA.SV.W.0198.000000T0000Z-160714T1915Z/
MAYES OK-SEQUOYAH OK-OKMULGEE OK-MCINTOSH OK-PITTSBURG OK-
DELAWARE OK-CHEROKEE OK-WAGONER OK-MUSKOGEE OK-ADAIR OK-HASKELL OK-
139 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN MAYES...SEQUOYAH...SOUTHEASTERN OKMULGEE...
MCINTOSH...NORTHEASTERN PITTSBURG...SOUTHERN DELAWARE...CHEROKEE...
EASTERN WAGONER...MUSKOGEE...ADAIR AND CENTRAL HASKELL COUNTIES...
AT 137 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF PEGGS TO 2 MILES SOUTH OF HULBERT TO
2 MILES SOUTHEAST OF KEEFETON TO 4 MILES SOUTHEAST OF
STIDHAM...MOVING EAST AT 45 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
AT 110 PM...NEWS MEDIA REPORTED AN 80 MPH GUST IN MUSKOGEE NEAR US
69.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... TAHLEQUAH...
SALLISAW... WAGONER...
STILWELL... EUFAULA...
STIGLER... HENRYETTA...
FORT GIBSON... CHECOTAH...
WARNER... WESTVILLE...
VIAN... LOCUST GROVE...
QUINTON... GORE...
DEWAR... WEST SILOAM SPRINGS...
COLCORD... KANSAS...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 233 AND
311.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3628 9461 3580 9453 3547 9464 3503 9545
3536 9598 3538 9598 3538 9601 3542 9608
3566 9557 3596 9541 3624 9527
TIME...MOT...LOC 1837Z 286DEG 39KT 3614 9511 3590 9514 3556 9531 3532
9565
HAIL...1.00IN
WIND...80MPH
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 14, 10:49 AM CDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1049 AM CDT THU JUL 14 2016 ...UPDATE... .DISCUSSION... Earlier update increased precip chances for most locations based on organizing MCS and likelihood it will be persist eastward. Instability has recovered substantially in wake of the early morning convection and expectations are that severe weather potential will increase through the day as the ongoing storms become nearer sfc based. Prior to the convection temps are on track and any later update would be to cool temps once the convection influences an area. && .PRELIMINARY POINT TEMPS/POPS... TUL 95 70 89 72 / 90 80 40 30 FSM 94 72 90 73 / 80 70 40 30 MLC 95 72 91 73 / 70 60 40 30 BVO 92 67 88 69 / 90 80 30 30 FYV 90 68 86 67 / 80 80 40 30 BYV 90 68 86 67 / 80 80 40 30 MKO 94 71 90 72 / 90 80 40 30 MIO 91 68 88 70 / 90 70 30 30 F10 95 71 91 73 / 80 70 40 30 HHW 96 74 95 73 / 50 30 30 20 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 809 AM CDT THU JUL 14 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 809 AM CDT THU JUL 14 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...MAINLY NORTH OF INTERSTATE 40. ONSET...BEFORE NOON...INCREASING DURING AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...ALONG AND NORTH OF INTERSTATE 40. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX. EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS AFTERNOON AND EVENING. CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE FURTHER AS STORMS CONSOLIDATE. SEVERAL DATA SOURCES INDICATE LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS... ARE POSSIBLE WITH THE STRONGEST STORMS. AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX. WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL RATES MAY PRODUCE LOCALIZED FLASH FLOODING. FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG WIND GUSTS THE MAIN CONCERN. HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 14, 1:01 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM NON-TSTM WND GST 2 NW BIXBY 35.96N 95.91W
07/14/2016 E75 MPH TULSA OK TRAINED SPOTTER
TREE BRANCHES AND ROOFING MATERIAL BLOWN AROUND NEAR
151ST AND YALE.
&&
AEJLocal storm report, Jul 14, 1:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 2 NW BIXBY 35.96N 95.91W
07/14/2016 E1.50 INCH TULSA OK TRAINED SPOTTER
1.5 INCH HAIL NEAR 151ST STREET AND YALE.
&&
AEJLocal storm report, Jul 14, 1:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 1 S BROKEN ARROW 36.04N 95.79W
07/14/2016 TULSA OK NWS EMPLOYEE
TREE, SHINGLE, FENCE DAMAGE. TRANPOLINE FLIPPED. NEAR
91ST AND LYNN
&&
AEJLocal storm report, Jul 14, 1:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
110 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 1 S BROKEN ARROW 36.04N 95.79W
07/14/2016 E0.75 INCH TULSA OK NWS EMPLOYEE
&&
AEJLocal storm report, Jul 14, 1:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG WAGONER 35.96N 95.37W
07/14/2016 WAGONER OK TRAINED SPOTTER
TREE DAMAGE IN WAGONER.
&&
AEJLocal storm report, Jul 14, 1:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND GST MAZIE 36.11N 95.36W
07/14/2016 E65 MPH MAYES OK EMERGENCY MNGR
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:36 PM CDT | Special Weather Statement | TSA | Kay | 39 min |
| Jul 14, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Jul 14, 12:59 AM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Jul 14, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Jul 14, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| Jul 14, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Jul 14, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 49 min |
| Jul 14, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 50 min |
| Jul 14, 3:21 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 54 min |
| Jul 14, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 43 min |
| Jul 14, 4:16 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 59 min |
| Jul 14, 10:53 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 52 min |
| Jul 14, 11:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Jul 14, 11:06 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers, Washington | 54 min |
| Jul 14, 11:13 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 62 min |
| Jul 14, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 38 min |
| Jul 14, 11:33 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 57 min |
| Jul 14, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Tulsa, Washington | 57 min |
| Jul 14, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 42 min |
| Jul 14, 12:07 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 23 min |
| Jul 14, 12:19 PM CDT | Tornado Warning | TSA | Creek, Tulsa | 6 min |
| Jul 14, 12:24 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 66 min |
| Jul 14, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 59 min |
| Jul 14, 12:34 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 56 min |
| Jul 14, 12:40 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 3 hr |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 56 min |
| Jul 14, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 67 min |
| Jul 14, 12:56 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 34 min |
| Jul 14, 1:18 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 3 hr |
| Jul 14, 1:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 14, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 49 min |
| Jul 14, 1:42 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 3 hr |
| Jul 14, 1:47 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Jul 14, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 60 min |
| Jul 14, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 54 min |
| Jul 14, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 60 min |
| Jul 14, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 59 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jul 14, 3:37 PM CDT | Special Weather Statement | TSA | Choctaw | 68 min |
| Jul 14, 3:51 PM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 54 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.